umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Existence of big pieces of graphs for parabolic problems
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
2003 (English)In: Annales Academiae Scientiarium Fennicae. Mathematica, ISSN 1239-629X, Vol. 28, 355-384 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2003. Vol. 28, 355-384 p.
Identifiers
URN: urn:nbn:se:umu:diva-8434OAI: oai:DiVA.org:umu-8434DiVA: diva2:148105
Available from: 2008-01-22 Created: 2008-01-22 Last updated: 2011-01-13Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Nyström, Kaj

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Mathematics and Mathematical Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 20 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf